# SDR SWIA2020090952336

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SILL AT FWD CARGO DOOR.  C-CHECK RO 9/5/2020.  REMOVED CORROSION, REF CRJ700 SRM.  ORIGINAL MATERIAL THICKNESS OF FWD CARGO DOOR SILL IN BLENDED AREA IS .080, REF CRJ700 SRM.  MATERIAL REMOVED IS .004?, LOWEST REMAINING MATERIAL THICKNESS IS .076?.  FWD CARGO DOOR SILL IS OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IN AREA, REF CRJ700 SRM.  COMPLIED WITH REO.  COMPLIED WITH TASK CARD.
